Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Persisting redness on shaft, had used vaginal cream but in vain. Any advice?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
I'm pretty sure I had a fungal infection on the shaft of my penis starting in January of this year. I started using vaginal cream (2% clotrimazole) in early February and it improved, but I still have redness on the shaft and just below the glans in the normal wrinkles it will still crack and bleed when it gets excessively dry, erect or when I masturbate. The vaginal cream was a "3 day" cream, but I probably overused it. I used it for around 10-14 days. I have been moisturizing with cocoa butter and vitamin E oil for the last several weeks. There will be an improvement for a few days but it never goes away. I didn't moisture last night..and in the morning..after normal natural erections I can feel that it's dry and may crack. I made the mistake of also masturbating this morning ...after laying off for several days..and it cracked and bled in several places. I've been dealing with this issue for about 5 months now and I'm getting worried it may never go away. Any advice?
Posted Sun, 26 May 2013 in General Health
Answered by Dr. Samik Basu 1 hour later
Hi ,
Thank you for your query.
I understand your concern.
Do not panic.
Apply an antibiotic cream to the local area for a few days.
Wear soft underwear .Please don't stimulate yourself for a week or two.
If the lesion does not heal consult a dermatologist.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Do not worry we are there to help you out.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor